Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups


Author: Robert J. Zimmer
Journal: Bull. Amer. Math. Soc. 2 (1980), 168-170
MSC (1970): Primary 22D40, 22E40, 28A65, 57D30; Secondary 46L10
MathSciNet review: 551755
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Connes, J. Feldman, and B. Weiss, An amenable equivalence relation is generated by a single transformation, Ergodic Theory Dynamical Systems 1 (1981), no. 4, 431–450 (1982). MR 662736 (84h:46090)
  • 2. H. A. Dye, On groups of measure preserving transformation. I, Amer. J. Math. 81 (1959), 119–159. MR 0131516 (24 #A1366)
  • 3. George W. Mackey, Ergodic theory and virtual groups, Math. Ann. 166 (1966), 187–207. MR 0201562 (34 #1444)
  • 4. G. A. Margulis, Non-uniform lattices in semisimple algebraic groups, Lie Groups and Their Representations, (ed. I. M. Gelfand), Wiley, New York.
  • 5. G. A. Margulis, Discrete groups of motions of manifolds of nonpositive curvature, Proceedings of the International Congress of Mathematicians (Vancouver, B.C., 1974), Vol. 2, Canad. Math. Congress, Montreal, Que., 1975, pp. 21–34 (Russian). MR 0492072 (58 #11226)
  • 6. G. D. Mostow, Strong rigidity of locally symmetric spaces, Princeton University Press, Princeton, N.J., 1973. Annals of Mathematics Studies, No. 78. MR 0385004 (52 #5874)
  • 7. D. Ornstein and B. Weiss (to appear).
  • 8. Robert J. Zimmer, Amenable ergodic group actions and an application to Poisson boundaries of random walks, J. Functional Analysis 27 (1978), no. 3, 350–372. MR 0473096 (57 #12775)
  • 9. Robert J. Zimmer, Induced and amenable ergodic actions of Lie groups, Ann. Sci. École Norm. Sup. (4) 11 (1978), no. 3, 407–428. MR 521638 (81b:22013)
  • 10. R. J. Zimmer, Algebraic topology of ergodic Lie group actions and measurable foliations (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D40, 22E40, 28A65, 57D30, 46L10

Retrieve articles in all journals with MSC (1970): 22D40, 22E40, 28A65, 57D30, 46L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14706-0
PII: S 0273-0979(1980)14706-0